Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Nausea, dizziness, black outs, headaches. History of lupus. Causes for symptoms?

Hi I have had nausea and left mid lower side pain. Now I in the past two days I have had the feeling of dizziness and when I get out of bed or just stand up everything goes black for a few seconds. I have had headaches for awhile now which I do see a doctor for this. I do have Lupus just so you know. I do have a doctors appointment soon but is along way I need an answer now or an idea. Thank you
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

The history is very typical of Postural hypotension.

Your blood pressure drops suddenly while standing and this is causing dizziness and blackouts.

Your need to record you blood pressure standing, sitting and lying position.

More than 20 mmHg difference in the systolic pressure is suggestive of Postural hypotension.

In that case do the stand up suddenly from the bed.
First sit and come to the edge of the bed and stand up slowly.

Do consult your doctor for more information.
Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor